Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 124, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2019, 3:06 PM CDT for Marshall County, Stark County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 3:06 PM CDT (20:06 UTC)
- Expired
- Jun 30, 2019, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:43 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1910 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
524
WUUS53 KILX 302006
SVRILX
ILC123-175-302045-
/O.NEW.KILX.SV.W.0124.190630T2006Z-190630T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
306 PM CDT Sun Jun 30 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Marshall County in central Illinois...
Stark County in north central Illinois...
* Until 345 PM CDT.
* At 306 PM CDT, severe thunderstorms were located along a line
extending from near Osceola to near Varna to Wenona, moving south
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lacon, Wyoming, Toluca, Toulon, Wenona, Osceola, Bradford,
Sparland, Varna, Elmira, Castleton, Camp Grove, Hopewell, Duncan,
La Rose, Pattonsburg and Marshall County Airport.
This includes Interstate 39 between mile markers 29 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4119 8964 4115 8964 4115 8952 4106 8931
4110 8905 4093 8905 4094 8944 4098 8943
4098 8991 4116 8987 4123 8986 4124 8971
TIME...MOT...LOC 2006Z 357DEG 11KT 4118 8976 4100 8931 4104 8908
HAIL...1.00IN
WIND...60MPH
$$
372 follow-up statements
604
WWUS53 KILX 302023
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
323 PM CDT Sun Jun 30 2019
ILC123-175-302045-
/O.CON.KILX.SV.W.0124.000000T0000Z-190630T2045Z/
Marshall-Stark-
323 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR MARSHALL AND STARK COUNTIES...
At 322 PM CDT, severe thunderstorms were located along a line
extending from near Castleton to near Washburn to near Toluca, moving
south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lacon, Wyoming, Toluca, Toulon, Wenona, Osceola, Bradford, Sparland,
Varna, Elmira, Castleton, Camp Grove, Hopewell, Duncan, La Rose,
Pattonsburg and Marshall County Airport.
This includes Interstate 39 between mile markers 29 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4119 8964 4115 8964 4115 8952 4106 8931
4110 8905 4093 8905 4094 8944 4098 8943
4098 8991 4116 8987 4123 8986 4124 8971
TIME...MOT...LOC 2022Z 357DEG 11KT 4113 8976 4095 8931 4099 8908
HAIL...1.00IN
WIND...60MPH
$$
37572
WWUS53 KILX 302042
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
342 PM CDT Sun Jun 30 2019
ILC123-175-302052-
/O.EXP.KILX.SV.W.0124.000000T0000Z-190630T2045Z/
Marshall-Stark-
342 PM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL AND STARK COUNTIES
WILL EXPIRE AT 345 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central and north central Illinois.
LAT...LON 4119 8964 4115 8964 4115 8952 4106 8931
4110 8905 4093 8905 4094 8944 4098 8943
4098 8991 4116 8987 4123 8986 4124 8971
TIME...MOT...LOC 2042Z 357DEG 11KT 4107 8976 4089 8931 4093 8908
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:06 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 30, 1:06 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Lincoln IL 106 PM CDT Sun Jun 30 2019 .UPDATE... Issued at 1100 AM CDT Sun Jun 30 2019 Updated the forecast this morning as isolated showers and thunderstorms dissipated by mid morning over east central IL with some patches of clouds along I-70 as it drifted slowly southward. An MCS over central WI with line of strong to severe thunderstorms nearing Madison in southern WI, will need to be watched closely. This convection complex is forecast to track more quickly SSE into central and especially eastern IL from mid afternoon thru sunset. Very unstable airmass already in place over central and nw IL with CAPEs of 2800-4200 j/kg and CAPEs forecast rise to 3500-5000 j/kg this afternoon ahead of storms. But also have a CAP/CIN over area though its weakening especially in eastern IL at late morning. SPC day1 update at 810 am continues a slight risk of severe storms over much of CWA for 15% risk of damaging winds and 5% risk of large hail from mid afternoon into mid evening. Latest RAP and HRRR models are mainly keeping convection over eastern IL from I-57 east during mid afternoon into mid evening. Other members of the CAMs are keeping areas from Lincoln sw dry thru this evening. Keep pops lower in sw/western CWA this afternoon/evening, though confidence is staying dry here is low. Aside from storms chances, we are also dealing with high heat and humidity for a 4th consecutive day. Ample sunshine this morning over much of CWA has warmed temps into the mid to upper 80s by 11 am, with Galesburg, Peoria and Pontiac already at 90F. Tropical dewpoints ranged from 69-76 and giving heat indices of 90-100, highest north of I-72 and from Robinson to Flora south. Highs to reach the lower 90s by early afternoon with heat indices peaking from 97 to 103 before storms move in. Still shy of heat advisory criteria of 105F, but will issue a special weather statement to address the high heat and humidity. West winds of 7 to 13 mph provide little relief from the heat again today. && .SHORT TERM...(Today and tonight) ISSUED AT 309 AM CDT Sun Jun 30 2019 An MCS currently ongoing over northern Minnesota will drop southeastward into Wisconsin this morning. The system will likely undergo typical diurnal weakening after sunrise: however, re-newed convection will develop along its leading edge toward midday as it encounters an increasingly unstable airmass further S/SE. NAM suggests SBCAPEs in excess of 3500J/kg across Iowa into northern Illinois/southern Wisconsin this afternoon, which will help energize the storms as they track along the N/NE periphery of a strong upper ridge centered over the Plains. While there is still some uncertainty concerning the exact track of the convection, it appears it will drop sharply southward into central Illinois by mid to late afternoon, essentially riding along the edge of strong capping further W/SW. Latest CAMs are in relatively good agreement with the track/timing...with storms arriving across the far northern KILX CWA near Lacon by around 20z/3pm...then quickly dropping southward to the I-72 corridor by 22z/5pm. The main severe weather threats from the storms will be damaging wind gusts in excess of 60mph and large hail. Before the storms arrive, it will be another hot and humid day with highs once again topping out in the lower 90s. Convection will linger along/south of I-70 through mid-evening, then will exit the CWA into southern Illinois before midnight. Overnight lows will remain in the lower to middle 70s. .LONG TERM...(Monday through Saturday) ISSUED AT 309 AM CDT Sun Jun 30 2019 Vigorous short-wave currently over Saskatchewan will track eastward over the next 24-36 hours, flattening the prevailing upper ridge over the Midwest. As a result, the main belt of the westerlies will flow from the Northern Plains eastward into the Great Lakes, keeping the MCS track well north of central Illinois. Therefore think hot and dry weather will prevail Monday/Tuesday with highs both days in the lower 90s. May eventually need to issue a Heat Advisory due to multiple days with heat index values of 100-105. The very warm/humid weather will continue through the remainder of the extended: however, temps will begin to drop slightly due to increased cloud cover and precip chances as numerous weak short- waves traverse the region in a largely zonal flow pattern. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 100 PM CDT Sun Jun 30 2019 The MCS continues to track SSE at 45 mph with a line of strong to severe thunderstorms over southeast WI and northern IL. A few showers and thunderstorms have recently developed ahead of this line in northeast IL, north of Dwight. Strong instability ahead of this line over central/northern IL with CAPEs of 3300-5200 j/kg. Line of convection should continue to track SSE across central and eastern portions of IL during mid and late afternoon, and diminishing 1st half of this evening. Have thunderstorms with westerly wind gusts of 30-40 kts from 21Z-24Z, starting soonest at PIA and BMI, with SPI on sw edge of this convection. MVFR conditions possible during mid/late afternoon with thunderstorms especially ne CWA and vsbys possibly down to 1-2 miles in heavy rains. A break in weather is expected tonight after sunday and through midday Monday with convection chances focused north/ne of central IL. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...Barnes LONG TERM...Barnes AVIATION...07
Hazardous weather outlook, Jun 30, 12:04 PM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1204 PM CDT Sun Jun 30 2019 ILZ028>031-037-038-043>046-011100- Champaign-De Witt-Marshall-McLean-Peoria-Piatt-Stark-Tazewell- Vermilion-Woodford- 1204 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding along the Illinois River near Peoria should subside late this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and early evening. The most likely time frame is from 2 pm to 6 pm. ILZ027-036-040-041-047-049-050-011100- Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott- 1204 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding along the Illinois River near Peoria should subside late this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and early evening. The most likely time frame is from 3 pm to 7 pm. ILZ042-048-051>057-061>063-011100- Christian-Clark-Coles-Cumberland-Douglas-Edgar-Logan-Macon-Menard- Moultrie-Sangamon-Shelby- 1204 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. The most likely time frame is from 4 pm to 8 pm. ILZ066>068-071>073-011100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 1204 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a slight risk of severe thunderstorms late this afternoon into the evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding will continue along the Little Wabash River at Clay City through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required late this afternoon into the evening. The most likely time frame is from 5 pm to 8 pm. HJS
In the hours before
Special weather statement, Jun 30, 11:38 AM CDT, 3 hours 28 minutes before
Special Weather Statement National Weather Service Lincoln IL 1138 AM CDT Sun Jun 30 2019 ILZ027>031-036>038-040>057-061>063-066>068-071>073-010000- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 1138 AM CDT Sun Jun 30 2019 ..Hot and Humid Conditions Again This Afternoon... Temperatures warming into the lower 90s across central and southeast Illinois this afternoon, combined with dewpoints in the low to mid 70s will produce heat indices ranging from 97 to 103 degrees this afternoon before thunderstorms move into parts of the area during mid afternoon into early evening. Exercise caution if you will be outdoors this afternoon. Be sure to apply sunscreen regularly. Drink plenty of water, dress in lightweight and light-color clothing, and take breaks in the shade. Check on relatives and neighbors, especially the elderly. Never leave pets, children or the elderly unattended in parked vehicles. 07
Special weather statement, Jun 30, 2:05 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lincoln IL
205 PM CDT Sun Jun 30 2019
ILZ046-301945-
Vermilion-
205 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERMILION COUNTY
UNTIL 245 PM CDT...
At 205 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hoopeston, or 11 miles southwest of Talbot, moving south at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Danville, Hoopeston, Rossville, Bismarck, Henning, Alvin and
Vermilion County Airport.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.
LAT...LON 4012 8770 4047 8780 4049 8770 4049 8755
4044 8752 4017 8753
TIME...MOT...LOC 1905Z 342DEG 14KT 4043 8766
HJSSpecial weather statement, Jun 30, 2:39 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Lincoln IL
239 PM CDT Sun Jun 30 2019
ILZ046-057-302030-
Vermilion-Edgar-
239 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDGAR AND SOUTH CENTRAL
VERMILION COUNTIES UNTIL 330 PM CDT...
At 238 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sidell to 6 miles northwest of Clinton Indiana.
Movement was south at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Paris, Chrisman, Sidell, Vermilion, Edgar, Metcalf, Scottland and
Edgar County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.
LAT...LON 3948 8762 3962 8782 3995 8784 3976 8753
3948 8754
TIME...MOT...LOC 1938Z 347DEG 20KT 3990 8780 3971 8752
37Special weather statement, Jun 30, 2:46 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
246 PM CDT Sun Jun 30 2019
ILZ045-046-302015-
Vermilion-Champaign-
246 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VERMILION AND
NORTHEASTERN CHAMPAIGN COUNTIES UNTIL 315 PM CDT...
At 246 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rankin, or 9 miles east of Paxton, moving east at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Potomac and Rankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.
LAT...LON 4026 8774 4037 8800 4040 8799 4040 8793
4049 8793 4049 8772 4048 8772
TIME...MOT...LOC 1946Z 287DEG 10KT 4044 8792
37Special weather statement, Jun 30, 2:51 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Lincoln IL
251 PM CDT Sun Jun 30 2019
ILZ029-030-302015-
Marshall-Peoria-
251 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND NORTHEASTERN PEORIA
COUNTIES UNTIL 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Varna to near Sparland. Movement was south
at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lacon, Henry, Toluca, Sparland, Varna, Hopewell, La Rose, Lake
Wildwood, Marshall-Putnam County Fairgrounds and Marshall County
Airport.
This includes Interstate 39 between mile markers 29 and 36, and
between mile markers 38 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central Illinois.
LAT...LON 4112 8934 4111 8936 4110 8907 4095 8904
4093 8905 4097 8956 4113 8954 4113 8933
TIME...MOT...LOC 1950Z 350DEG 13KT 4108 8916 4110 8948
37Local storm report, Jun 30, 3:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2019 MARSHALL IL TRAINED SPOTTER
TREE REPORTED DOWN INTO POOL. ESTIMATED 50 MPH WINDS.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:01 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 29 min |
| Jun 29, 7:06 PM CDT | Special Weather Statement | ILX | Woodford | 24 min |
| Jun 29, 7:14 PM CDT | Special Weather Statement | ILX | Champaign | 46 min |
| Jun 29, 7:25 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 22 min |
| Jun 29, 7:30 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 45 min |
| Jun 29, 10:11 PM CDT | Special Weather Statement | ILX | Vermilion | 34 min |
| Jun 29, 10:16 PM CDT | Flash Flood Warning | ILX | Vermilion | 5 hr |
| Jun 29, 10:43 PM CDT | Special Weather Statement | ILX | Vermilion | 47 min |
| Jun 30, 2:05 PM CDT | Special Weather Statement | ILX | Vermilion | 40 min |
| Jun 30, 2:39 PM CDT | Special Weather Statement | ILX | Edgar | 51 min |
| Jun 30, 2:46 PM CDT | Special Weather Statement | ILX | Vermilion | 29 min |
| Jun 30, 2:51 PM CDT | Special Weather Statement | ILX | Marshall | 24 min |
| Jun 30, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 46 min |
| Jun 30, 3:16 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 44 min |
| Jun 30, 3:27 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 48 min |
| Jun 30, 3:54 PM CDT | Special Weather Statement | ILX | Champaign, DeWitt, Logan, Peoria, Piatt, Tazewell | 36 min |
| Jun 30, 3:59 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 22 min |
| Jun 30, 4:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 39 min |
| Jun 30, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Edgar, Vermilion | 35 min |
| Jun 30, 4:14 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| Jun 30, 4:35 PM CDT | Special Weather Statement | ILX | Christian, Clark, Coles, Crawford, Cumberland, Douglas and 4 more | 55 min |
| Jun 30, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 44 min |
| Jun 30, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 41 min |
| Jun 30, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 16 min |
| Jun 30, 5:38 PM CDT | Flash Flood Warning | ILX | Clark, Edgar | 4 hr |
| Jun 30, 5:48 PM CDT | Special Weather Statement | ILX | Christian, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 57 min |
| Jun 30, 6:05 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 40 min |
| Jun 30, 6:17 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 43 min |
| Jun 30, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 27 min |
| Jun 30, 6:46 PM CDT | Special Weather Statement | ILX | Clay, Richland | 29 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.